MAUDE Adverse Event Report: BTG ROUND LAKE ICEFX CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE ICEFX CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH8000
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the procedure was cancelled due a system malfunction.An icefx cryoablation system was chosen for a cryoablation procedure.During preparation prior to the procedure, six iceforce 2.1 cx 90 degree needle were connected to the icefx cryoablation system and encountered ithaw malfunction errors.Each of the six iceforce 2.1 cx 90 degree needles was switched to another channel on the icefx cryoablation system.However, this did not resolve the ithaw malfunction.The procedure was cancelled due to this icefx cryoablation system malfunction.Patient sedation at the time of procedure cancellation is unknown.After the procedure was cancelled, the software of the icefx cryoablation system was updated and the system was restarted, and the system malfunction was resolved.There were no patient complications as a result of this event.

Brand Name
ICEFX CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24490489
Report Number2124215-2026-11487
Device Sequence Number10676277
Product Code GEH
UDI-Device Identifier00859019006370
UDI-Public(01)00859019006370(11)210323
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K181153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH8000
Device Catalogue NumberFPRCH8000
Device Lot NumberICP0337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date05/29/2026
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6 X ICEFORCE 2.1 CX 90 DEGREE NEEDLES.
Patient SexFemale